Alert archive / Florida / Flood Watches in 2011

Flood Watch 5, NWS Miami, FL

October 30, 2011Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flood watch at Oct 30, 2011, 2:51 PM EDT for Broward County, Miami-Dade County, Florida. It took effect at Oct 30, 2011, 8:00 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2011, 2:51 PM EDT (18:51 UTC)
In effect from
Oct 30, 2011, 8:00 PM EDT
Expired
Oct 31, 2011, 6:36 PM EDT
In force
23 hr
Issued by
NWS Miami, FL
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WGUS62 KMFL 301851
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT SUN OCT 30 2011

FLZ071>074-172>174-311000-
/O.NEW.KMFL.FA.A.0005.111031T0000Z-111031T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
251 PM EDT SUN OCT 30 2011

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
12 NOON EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...COASTAL BROWARD...COASTAL MIAMI DADE...FAR 
  SOUTH MIAMI DADE...INLAND BROWARD...INLAND MIAMI DADE...METRO 
  BROWARD AND METRO MIAMI DADE. 

* FROM 8 PM EDT THIS EVENING THROUGH 12 NOON EDT MONDAY

* A NEARLY STATIONARY FRONTAL BOUNDARY WILL CONTINUE TO FOCUS
  CONSIDERABLE MOISTURE OVER THE REGION THROUGH AT LEAST MIDDAY
  MONDAY. RAINFALL RATES WITH SOME SHOWERS AND THUNDERSTORMS COULD
  EXCEED 1 TO 2 INCHES PER HOUR AT TIMES. THESE RAINFALL RATES MAY
  INDUCE FLOODING, PARTICULARLY IN AREAS THAT HAVE ALREADY
  EXPERIENCED EXCESSIVE RAINFALL OVER THE PAST 48 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

MJB
2 follow-up statements
358 
WGUS62 KMFL 311436
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
1036 AM EDT MON OCT 31 2011

FLZ071>074-172>174-010000-
/O.EXT.KMFL.FA.A.0005.000000T0000Z-111101T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1036 AM EDT MON OCT 31 2011

...FLOOD WATCH NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL MIAMI DADE...FAR SOUTH MIAMI DADE... 
  INLAND BROWARD...INLAND MIAMI DADE...METRO BROWARD AND METRO 
  MIAMI DADE. 

* UNTIL 8 PM EDT THIS EVENING

* A STATIONARY FRONT OVER LAKE OKEECHOBEE WILL BEGIN TO MOVE
  SOUTHWARD THIS AFTERNOON THROUGH SOUTH FLORIDA AND BE OVER THE
  ATLANTIC WATERS BY THIS EVENING. AHEAD OF THE FRONT...DEEP
  TROPICAL MOISTURE WILL CONTINUE TO STREAM IN FROM THE CARIBBEAN
  SEA INTO SOUTH FLORIDA. THIS WILL ALLOW FOR PERIODS OF RAIN WITH
  EMBEDDED THUNDERSTORMS TO DEVELOP OVER MIAMI-DADE AND BROWARD
  COUNTIES THIS AFTERNOON WITH RAINFALL RATES AT TIMES EXCEEDING 1
  TO 2 INCHES PER HOUR. THESE RAINFALL RATES MAY AGGRAVATE
  EXISTING FLOODING, PARTICULARLY IN AREAS THAT HAVE ALREADY
  EXPERIENCED EXCESSIVE RAINFALL OVER THE PAST 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR ADDITIONAL FLOODING
BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BAXTER
495 
WGUS62 KMFL 312236
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
636 PM EDT MON OCT 31 2011

FLZ071>074-172>174-312345-
/O.CAN.KMFL.FA.A.0005.000000T0000Z-111101T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
636 PM EDT MON OCT 31 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR BROWARD AND MIAMI-DADE COUNTIES HAS BEEN
CANCELLED SINCE NO ADDITIONAL RAIN IS EXPECTED. EXISTING FLOODING
CONTINUES ACROSS EAST CENTRAL BROWARD AND MIAMI-DADE COUNTIES FROM
THE RECENT HEAVY RAINFALL. FLOOD WARNINGS CONTINUE IN EFFECT FOR
THOSE AREAS. HOWEVER...NO ADDITIONAL FLOODING IS EXPECTED.

$$

GREGORIA

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Oct 30, 2:12 PM EDT, 39 minutes earlier.

Area forecast discussion, Oct 30, 2:12 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
212 PM EDT SUN OCT 30 2011

.AVIATION...
A STATIONARY FRONT WAS LOCATED OVER THE FLORIDA STRAITS EARLY THIS
AFTERNOON WHICH SHOULD MOVE TO THE NORTH TONIGHT INTO LAKE
OKEECHOBEE BEFORE MOVING BACK SOUTH THROUGH SOUTH FLORIDA ON
MONDAY. THIS WILL ALLOW FOR THE WINDS AT ALL OF THE TAF SITES TO
BE NORTHEAST THIS AFTERNOON INTO THIS EVENING BEFORE SWINGING TO A
SOUTHWEST DIRECTION LATE TONIGHT INTO MONDAY MORNING. THE SPEEDS
WILL BE 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS AFTERNOON
BEFORE SLOWLY DECREASING TO 5 TO 10 KNOTS AFTER 7Z MONDAY MORNING.

THE VIS WILL REMAIN IN THE VFR CONDITIONS AT ALL OF THE TAF SITES
FOR THIS AFTERNOON INTO MONDAY MORNING. HOWEVER...THE CEILING WILL
REMAIN IN THE MVFR CONDITIONS THIS AFTERNOON INTO MONDAY MORNING.
THE CEILING COULD FALL INTO THE IFR CONDITIONS AT TIMES
TONIGHT...BUT THE TIMING WILL BE TO SMALL TO HAVE IT AS A DOMINATE
PERIOD.

THERE COULD ALSO BE A FEW THUNDERSTORMS AFTER 4Z TONIGHT AT THE
ACROSS SOUTH FLORIDA BUT THE COVERAGE WILL BE VERY SMALL. SO WILL
ONLY CARRY VCSH WITH CB AT 1000FT AT THIS TIME...AND LET LATER
SHIFTS DETERMINE IF VCTS NEEDS TO BE ADD OR NOT FOR TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 1156 AM EDT SUN OCT 30 2011/

UPDATE...EXPANDED THE SMALL CRAFT ADVISORY TO INCLUDE BISCAYNE
BAY BASED ON THE LATEST OBSERVATIONS. FREQUENT WIND GUSTS OF
20 TO 25 KNOTS ARE EXPECTED THROUGH THE AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 1044 AM EDT SUN OCT 30 2011/

UPDATE...THE SHORT TERM FORECAST IS ON TRACK AS A FRONTAL BOUNDARY
REMAINS STALLED OVER EXTREME SOUTH FLORIDA. THIS BOUNDARY WILL
SLOWLY DRIFT NORTH OVER THE NEXT 24 HOURS WITH INTERVALS OF
SHOWERS AND THUNDERSTORMS CONTINUING. FORCING ALOFT WILL INCREASE
LATER TODAY AND TONIGHT AS A SHORTWAVE TROUGH APPROACHES. THIS
WILL WORK TO INCREASE THE POTENTIAL FOR HEAVY RAINFALL AND
LOCALIZED FLOODING ESPECIALLY AS DEEP MOISTURE MOVES BACK NORTH.
A FEW THUNDERSTORMS MAY ALSO CONTAIN STRONG GUSTY WINDS AS THE
ENTRANCE REGION OF A STRONG UPPER JET REMAINS JUST TO THE NORTH.

THE PRESSURE GRADIENT ALSO CONTINUES TO TIGHTEN IN RESPONSE TO
HIGH PRESSURE JUST EAST OF THE BAHAMAS. NORTH NORTHEAST WINDS
AROUND 20 KNOTS WITH HIGHER GUSTS WILL PERSIST THROUGH AT LEAST
THIS EVENING.

&&

PREV DISCUSSION... /ISSUED 745 AM EDT SUN OCT 30 2011/

AVIATION...
MVFR/IFR CIGS WILL CONTINUE ACROSS S FL BEHIND A WEAK
COLD FRONT BECOMING NEARLY STATIONARY OVER THE FAR SOUTHERN PORTION
OF THE PENINSULA. MOST CONVECTION HAS MOVED OFFSHORE IN THE ATLANTIC
BUT INCREASING NE FLOW BEHIND THE FRONT WILL AID IN CONVERGENCE
ALONG THE E CST AND ENHANCE SHRA ACTIVITY LATER IN THE DAY.
CONDITIONS AT KAPF WITH BE VFR CIGS EARLY ON WITH OCCASIONAL MVFR
CIG WITH LOWERING CLOUD DECKS AFT 12-13Z. ALL OF SOUTH FLORIDA TAF
SITES WILL BE CAPABLE OF SEEING SHOWERS TODAY, BUT THE TIMING IS
NOT KNOWN. SO HAVE VCSH FOR ALL OF THE TAF SITES TODAY INTO
TONIGHT. BNB/KOB

&&

PREV DISCUSSION... /ISSUED 346 AM EDT SUN OCT 30 2011/

SHORT TERM...TODAY THROUGH TUESDAY...AREA OF HEAVY RAIN THAT
AFFECTED SOUTHEAST FLORIDA EARLIER SATURDAY EVENING HAS FINALLY
MOVED OFFSHORE WITH VERY LIGHT PRECIP(SPRINKLES) LEFT OVER THE
LOCAL AREA. FOR THIS REASON DECIDED TO DISCONTINUE THE FLOOD
WATCH FOR BROWARD/MIAMI-DADE.

HOWEVER...RAIN IS NOT COMPLETELY OVER FOR SOUTH FLORIDA YET. A
COLD FRONT IS EXPECTED TO STALL OVER EXTREME SOUTHERN PORTIONS OF
SOUTH FLORIDA TODAY AS A SFC RIDGE OVER ERN U.S. MOVES EASTWARD.
LOW LVL FLOW SHOULD BECOME MORE NE-E AND INCREASE IN SPEED. THIS
WILL NOT ONLY ADVECT MOISTURE ASSOCIATED WITH FRONT WESTWARD, BUT
ALSO ENHANCE LOW LVL CONVERGENCE ALONG EAST COAST. ALL MODELS
AGREE ON THIS. DECIDED TO INCREASE POPS ESPECIALLY ACROSS EASTERN
HALF OF S. FLORIDA ESPECIALLY THIS AFTERNOON. WEAK UNSTABLE
CONDITIONS MAY RESULT IN ISOLD STORMS AFFECTING EASTERN AREAS THIS
AFTERNOON AND EVENING. DUE TO RECENT RAINS AND SATURATED CONDITIONS
ACROSS SE FLORIDA, ANY STORM OR HEAVY SHOWER PRODUCING BRIEF HEAVY
DOWNPOURS COULD RESULT IN MINORS STREET FLOODING. THIS WILL BE
HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK (HWO).

A VIGOROUS SHORT WAVE WILL MOVE EAST FROM THE NORTHERN ROCKIES TO
GREAT LAKES REGION BY TONIGHT. THIS WILL RESULT IN STRENGTHENING
SOUTHERLY FLOW ACROSS THE LOCAL REGION DRIVING THE OLD FRONTAL
BOUNDARY NORTHWARD TONIGHT AND MONDAY AND THIS WILL RESULT IN
HIGH CHANCES FOR RAIN AND A FEW STORMS THIS PERIOD. MODELS STILL
SHOW THE SHORT WAVE TROUGH MOVING OFF THE ERN U.S. COAST AND
INDUCING THE DEVELOPMENT OF SFC LOW ALONG THE FRONTAL BOUNDARY
OVER THE WESTERN ATLANTIC. THIS WILL HELP TO PUSH THE WESTERN
PORTION OF THE FRONTAL BOUNDARY SOUTHWARD AS A COLD FRONT CLEARING
THE LOCAL AREA SOMETIME TUESDAY AFTERNOON/EVENING.

LONG TERM...WEDNESDAY THROUGH SATURDAY...LOOKS LIKE AS OCTOBER
GOES SO DOES THE RAIN AND WE FINALLY ENTER INTO A DRIER PERIOD AS A
DEEP LAYER RIDGE BUILDS FROM THE GULF OF MEXICO NORTHWARD. THERE
MAY BE A FEW MID LATITUDE DISTURBANCES MOVING EASTWARD BUT THESE
ARE EXPECTED TO BE WEAK AND REMAIN WELL NORTH TO HAVE ANY
SIGNIFICANT IMPACT OVER THE LOCAL AREA.

MARINE...MARINE TOWERS ON LAKE OKEECHOBEE INDICATED SUSTAINED
WINDS AROUND 20 KT WITH GUSTS AS HIGH AS 27 KTS EARLIER THIS
MORNING AND SO DECIDED TO ISSUED A SMALL CRAFT ADVISORY FOR THE
LAKE AS WELL. ADVISORY CONDITIONS WILL REMAIN IN PLACE FOR ALL
WATERS...EXCEPT BISCAYNE BAY...TODAY. SFC WINDS OVER THE SOUTHERN
ATLANTIC WATERS OFF MIAMI-DADE MAY BEGIN TO SLACKEN LATER TODAY AS
THE FRONTAL BOUNDARY BEGINS TO MOVE NORTH AND THE PRESSURE
GRADIENT RELAXES. SFC WINDS ARE EXPECTED TO SHIFT TO THE NORTH AND
ONCE AGAIN INCREASE TO ADVISORY CRITERIA TUESDAY AS THE FRONT
MOVES BACK SOUTH ACROSS THE LOCAL WATERS.

FIRE WEATHER...RH VALUES SHOULD REMAIN WELL ABOVE 35% THROUGH THE
ENTIRE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  69  84  73 / 70 60 60 20
FORT LAUDERDALE  81  74  85  73 / 70 70 60 30
MIAMI            81  72  85  74 / 70 70 60 30
NAPLES           82  69  86  68 / 40 50 50 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BISCAYNE
     BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET
     TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Oct 30, 11:38 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1138 AM EDT SUN OCT 30 2011

FLZ063-066>075-168-172>174-310200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1138 AM EDT SUN OCT 30 2011

...HIGH RISK OF RIP CURRENTS PALM BEACH BEACHES...
...ROUGH SEAS ATLANTIC WATERS AND OFFSHORE GULF WATERS...
...WATERSPOUTS POSSIBLE ATLANTIC AND BISCAYNE BAY THIS AFTERNOON INTO EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: A NORTHEAST WIND OF 15 TO 20 MPH ALONG WITH A
NORTHERLY SWELL OF 2 TO 3 FEET WILL AFFECT THE EAST COAST BEACHES
OF SOUTH FLORIDA TODAY. THIS WILL LEAD TO A HIGH RISK OF RIP
CURRENTS ALONG THE BEACHES OF PALM BEACH COUNTY AND A MODERATE
RISK OF RIP CURRENTS ALONG THE BEACHES OF MIAMI-DADE AND BROWARD
COUNTIES.

THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING MAINLY ACROSS THE SOUTHERN PORTIONS OF THE REGION. THE
PRIMARY THREAT FROM THE STRONGEST STORMS WILL BE OCCASIONAL
LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL.

WIND: THE STRONGEST THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 40
MPH TODAY.

FLOODING: DUE TO THE ALREADY SATURATED GROUND OVER THE EAST COAST
METROPOLITAN AREA, ANY THUNDERSTORM THAT OCCURS COULD CAUSE A
BRIEF HEAVY DOWNPOUR LEADING TO SOME MINOR URBAN STREET FLOODING.

WAVES: SEAS OF 7 TO 9 FEET ARE POSSIBLE OVER THE ATLANTIC WATERS
AND THE EXTREME OFFSHORE GULF WATERS OF SOUTH FLORIDA TODAY, WITH
LOCALLY 10 TO 12 FEET IN THE GULF STREAM WATERS OF PALM BEACH
COUNTY.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE OVER THE ATLANTIC AND
BISCAYNE BAY WATERS THIS AFTERNOON INTO EARLY EVENING WITH ANY
SHOWERS OR THUNDERSTORMS THAT DO DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEAS OF LEAST 7 FEET ARE POSSIBLE IN THE ATLANTIC WATERS THROUGH
MID WEEK, DUE TO A TIGHTENING PRESSURE GRADIENT OVER SOUTH
FLORIDA. THIS WILL ALSO LEAD TO A INCREASE IN THE RISK OF RIP
CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA THROUGH
MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:40 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade5 hr
Oct 30, 6:25 AM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Oct 30, 9:35 AM EDTSpecial Marine WarningMFL85 min
Oct 30, 10:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 30, 10:37 AM EDTRip Current StatementMFLPalm Beach9 hr
Oct 30, 12:13 PM EDTSpecial Marine WarningMFL92 min
Oct 30, 1:41 PM EDTSpecial Marine WarningMFL2 hr
Oct 30, 3:41 PM EDTSpecial Marine WarningMFL94 min
Oct 30, 5:13 PM EDTSpecial Marine WarningMFL92 min
Oct 30, 5:37 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min
Oct 30, 6:37 PM EDTSpecial Marine WarningMFL23 min
Oct 30, 7:12 PM EDTSpecial Marine WarningMFL48 min
Oct 30, 7:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr

Nearby

Flood Watches in Florida, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.